Creating and sharing knowledge for telecommunications

On the natural merit function for solving complementarity problems

Andreani, R. A. ; Júdice, J. J. ; Martinez, M. ; Patrício, J.

Mathematical Programming Vol. 130, Nº 1, pp. 211 - 223, November, 2011.

ISSN (print): 0025-5610
ISSN (online):

Journal Impact Factor: 2,048 (in 2009)

Digital Object Identifier: 10.1007/s10107-009-0336-z

Abstract
Complementarity problems may be formulated as nonlinear systems of
equations with non-negativity constraints. The natural merit function is the sum of
squares of the components of the system. Sufficient conditions are established which
guarantee that stationary points are solutions of the complementarity problem. Algorithmic
consequences are discussed.